Alert archive / Massachusetts / Gale Watches in 2016
Gale Watch 14, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale watch at Mar 27, 2016, 3:43 AM EDT. It took effect at Mar 28, 2016, 8:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 27, 2016, 3:43 AM EDT (07:43 UTC)
- In effect from
- Mar 28, 2016, 8:00 PM EDT
- Expired
- Mar 27, 2016, 3:14 PM EDT
- In force
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
097 WHUS71 KBOX 270743 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 343 AM EDT SUN MAR 27 2016 ANZ230>237-250-251-254>256-271545- /O.NEW.KBOX.GL.A.0014.160329T0000Z-160330T0000Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 343 AM EDT SUN MAR 27 2016 ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING. * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
2 follow-up statements
114 WHUS71 KBOX 271400 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1000 AM EDT SUN MAR 27 2016 ANZ230>237-250-251-254>256-272200- /O.CON.KBOX.GL.A.0014.160329T0000Z-160330T0000Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1000 AM EDT SUN MAR 27 2016 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY EVENING... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
563 WHUS71 KBOX 271914 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 314 PM EDT SUN MAR 27 2016 ANZ230-236-280315- /O.UPG.KBOX.GL.A.0014.160329T0000Z-160330T0000Z/ /O.NEW.KBOX.GL.W.0022.160329T0000Z-160330T0000Z/ BOSTON HARBOR-NARRAGANSETT BAY- 314 PM EDT SUN MAR 27 2016 ...GALE WARNING IN EFFECT FROM 8 PM MONDAY TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM MONDAY TO 8 PM EDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 40 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231>235-237-251-280315- /O.UPG.KBOX.GL.A.0014.160329T0000Z-160330T0000Z/ /O.NEW.KBOX.GL.W.0022.160329T0000Z-160330T0000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- MASSACHUSETTS BAY AND IPSWICH BAY- 314 PM EDT SUN MAR 27 2016 ...GALE WARNING IN EFFECT FROM 8 PM MONDAY TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM MONDAY TO 8 PM EDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 45 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ250-254>256-280315- /O.UPG.KBOX.GL.A.0014.160329T0000Z-160330T0000Z/ /O.NEW.KBOX.GL.W.0022.160329T0000Z-160330T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 314 PM EDT SUN MAR 27 2016 ...GALE WARNING IN EFFECT FROM 8 PM MONDAY TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM MONDAY TO 8 PM EDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ FRANK FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale watch went out at Mar 27, 3:42 AM EDT, 1 minute earlier.
Area forecast discussion, Mar 27, 3:42 AM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 342 AM EDT SUN MAR 27 2016 .SYNOPSIS... RIDGE OF HIGH PRESSURE REMAINS IN CONTROL TODAY. A COMPLEX AREA OF LOW PRESSURE WILL BRING RAIN LATE TONIGHT AND MONDAY. DRY...SEASONABLE BUT WINDY WEATHER FOLLOWS MONDAY NIGHT INTO TUESDAY. HIGH PRESSURE BUILDS IN TUESDAY NIGHT AND WEDNESDAY WITH DRY WEATHER CONTINUING ALONG WITH DIMINISHING WIND. VERY MILD TEMPERATURES AND WINDY CONDITIONS ALONG WITH PERIODS OF SHOWERS ARRIVE LATER THURSDAY INTO FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SFC RIDGE EXTENDING FROM MARITIMES HIGH PRES WILL REMAIN IN CONTROL TODAY. LOW CLOUDS HAVE DEVELOPED ACROSS MUCH OF THE REGION AND THE CHALLENGE TODAY IS DETERMINING HOW LONG THESE CLOUDS WILL HANG AROUND AND TIMING OF CLEARING. GFS 950 MB RH FIELDS ARE HANDLING THE CURRENT CLOUD COVER FAIRLY WELL AND SHOW MOISTURE THINNING BY MIDDAY WHICH SHOULD ALLOW FOR INCREASING SUNSHINE LATER THIS MORNING AND AFTERNOON. SEABREEZES WILL KEEP TEMPS IN THE 40S ALONG THE COAST...WARMING TO LOW TO MID 50S IN THE INTERIOR. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... TONIGHT... ROBUST MID LEVEL TROF AND PRIMARY LOW PRES MOVES INTO THE GT LAKES TOWARD 12Z...WHILE SECONDARY LOW APPROACHES FROM THE SOUTH. MOSTLY CLEAR SKIES IN THE EVENING GIVE WAY TO INCREASING CLOUDS AS DEEPER MOISTURE MOVES UP FROM THE SOUTH. MOST OF THE NIGHT SHOULD BE DRY...BUT THERE WILL BE AN INCREASING RISK OF RAIN DEVELOPING ACROSS SW HALF OF SNE TOWARD DAYBREAK. TIMING OF RAINFALL IS CRITICAL AS TEMPS MAY BE NEAR FREEZING ACROSS INTERIOR N MA AROUND DAYBREAK WHICH WOULD INTRODUCE POTENTIAL FOR SPOTTY FREEZING RAIN. MIN TEMPS WILL BE IN THE 30S...BUT RISING OVERNIGHT NEAR THE COAST. MONDAY... SECONDARY LOW TRACKS NEAR THE BENCHMARK WHICH WILL BRING PERIODS OF RAIN...HEAVIEST IN SE NEW ENG IN THE MORNING ASSOCD WITH LOW LEVEL JET AND THERE IS A LOW PROB FOR SPOTTY FREEZING RAIN EARLY ACROSS INTERIOR N MA AT THE ONSET WITH TEMPS HOVERING NEAR FREEZING. THERE MAY BE A BREAK IN THE PRECIP AFTER THE FIRST BATCH OF RAIN MOVES THROUGH IN THE MORNING...THEN WILL LIKELY SEE ANOTHER PERIOD OF SHOWERS MOVING IN FROM THE WEST DURING THE AFTERNOON AS STRONG SHORTWAVE MOVES INTO THE REGION. MODELS SHOW A STRONG COLD AIR DAMMING SIGNAL MONDAY WHICH WILL RESULT IN CHILLY TEMPS IN THE 40S...AND POSSIBLY REMAINING IN THE UPPER 30S NORTHERN MA WITH LIGHT NORTHERLY FLOW. BEST CHANCE OF TEMPS REACHING 50 DEGREES WILL BE ACROSS CAPE/ISLANDS. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... HIGHLIGHTS... * PERIODS OF RAIN/DRIZZLE AND FOG ON MONDAY WITH CHILLY TEMPS * DRY/WINDY WITH SEASONABLE TEMPS MON NIGHT/TUE * DRY WEATHER CONTINUES TUE NIGHT/WED WITH MUCH LESS WIND * TURNING MILD/WINDY WITH INCREASING THREAT FOR SHOWERS LATE THU/FRI DETAILS... MONDAY... STRONG LOW PRESSURE SYSTEM WILL BE LIFTING WELL TO OUR NORTHWEST AS A SECONDARY SYSTEM ATTEMPTS TO DEVELOP ACROSS THE SOUTHEAST NEW ENGLAND COAST. PERIODS OF RAIN...FOG AND DRIZZLE ARE IN STORE FOR THE REGION ON MONDAY. IN ADDITION...THE SECONDARY LOW WILL LIKELY KEEP MUCH OF THE REGION FROM WARM SECTORING...EXCEPT PERHAPS PORTIONS OF SOUTHEAST NEW ENGLAND. THE RESULT WILL BE TEMPS REMAINING IN UPPER 30S TO MIDDLE 40S THROUGH MID AFTERNOON IN MOST LOCATIONS. TEMPS MAY STILL BREAK 50 ACROSS FAR SOUTHEAST NEW ENGLAND IF THEY ARE ABLE TO WARM SECTOR. ALSO...SOME LOCATIONS MAY SEE TEMPS SPIKE A BIT IMMEDIATELY BEHIND THE COLD IN THE MID TO LATE AFTERNOON...BUT IF THAT OCCURS IT WILL NOT LAST TOO LONG. JUST ABOVE THE INVERSION THOUGH...SOUTHERLY LOW LEVEL JET AND PWATS ARE 2+ STANDARD DEVIATIONS ABOVE NORMAL...SO BRIEF HEAVY RAIN SHOWERS WILL BE POSSIBLE ON MONDAY. SYSTEM IS PROGRESSIVE THOUGH SO NOT CONCERNED ABOUT FLOODING. IN FACT...MUCH OF THE RAIN MAY BE ENDING FROM WEST TO EAST BY MID/LATE AFTERNOON. THERE IS A LOW RISK FOR AN ISOLATED THUNDERSTORM OR TWO...MAINLY ACROSS EASTERN MA/RI WHERE SHOWALTER INDICES DROP TO NEAR ZERO ALONG WITH A 40 TO 50 KNOT LOW LEVEL JET. CONFIDENCE WAS TOO LOW TO INSERT INTO THE FORECAST AT THIS TIME...BUT SOMETHING LATER SHIFTS WILL HAVE TO WATCH CLOSELY. MONDAY NIGHT AND TUESDAY... DRY AND SEASONABLE WEATHER FOLLOWS BEHIND THE COLD FRONT. LOW TEMPS MON NIGHT WILL FALL BACK INTO THE 30S...TO LOWER 40S. THE LATE MARCH SUN ANGLE WILL OFFSET DECENT COLD ADVECTION ON TUE. HIGHS SHOULD RECOVER INTO THE MIDDLE AND UPPER 40S ACROSS THE INTERIOR HIGH TERRAIN AND AROUND 50 TO THE LOWER 50S ON THE COASTAL PLAIN. THE MAIN ISSUE LATER MON NIGHT INTO TUE WILL BE RATHER WINDY CONDITIONS. STRONG PRESSURE RISES COMBINED WITH COLD ADVECTION ALOFT/WELL MIXED ATMOSPHERE SHOULD YIELD NORTHWEST WIND GUSTS OF 30 TO 45 MPH. WE CAN NOT RULE OUT A FEW LOCATIONS BRIEFLY TOUCHING WIND ADVISORY CRITERIA. TUESDAY NIGHT AND WEDNESDAY... HIGH PRESSURE BUILDS OVER THE REGION...RESULTING IN DIMINISHING WIND AND DRY WEATHER. LOW TEMPS SHOULD GET FAIRLY CHILLY TUE NIGHT WITH THE DRY AIRMASS IN PLACE/LIGHT WINDS AND MAINLY CLEAR SKIES. LOWS WILL BOTTOM OUT IN THE 20S ACROSS MUCH OF THE REGION...TO BETWEEN 30 AND 35 IN THE URBAN CENTERS OF DOWNTOWN BOSTON/PROVIDENCE. WARMING MID LEVEL TEMPS AND PLENTY OF SUN SHOULD ALLOW HIGHS TO RECOVER ON WED...REACHING WELL INTO THE 50S TO PERHAPS NEAR 60 AT LEAST AWAY FROM THE IMMEDIATE COAST. THURSDAY AND FRIDAY... DEEP TROUGH DEVELOPING OVER THE CENTRAL PLAINS WILL INDUCE SOUTHWEST FLOW ALOFT AND ABOVE NORMAL HEIGHTS IN SOUTHERN NEW ENGLAND. HIGHS SHOULD BE WELL UP INTO THE 60S...TO PERHAPS EVEN SOME LOWER 70S OVER THIS TIME PERIOD. EXACT HIGH TEMPS ARE TOUGH TO PINPOINT AND WILL DEPEND ON EXACT WIND DIRECTION/LOW CLOUDS AND TIMING OF PERIODS OF SHOWERS WITH APPROACHING COLD FRONT. AT THIS POINT...LATE THU INTO FRI WILL BE THE BEST CHANCE FOR PERIODS OF RAIN SHOWERS WITH SHORTWAVES EMBEDDED IN SOUTHWEST FLOW ALOFT. SATURDAY... SEASONABLE TEMPS LIKELY DURING THE DAY SATURDAY OUT AHEAD OF A STRONG COLD FRONT. MUCH OF THE DAY MAY END UP DRY...BUT WILL HAVE TO WATCH A SOUTHERN STREAM SYSTEM...WHICH COULD BRING SOME SHOWERS IF IT TRACKS FURTHER NORTH THAN MODEL GUIDANCE SUGGESTS. && .AVIATION /07Z SUNDAY THROUGH THURSDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH MONDAY/... THROUGH 12Z...MVFR CIGS WILL CONTINUE TO DEVELOP ACROSS MUCH OF THE REGION. TODAY...MODERATE CONFIDENCE. AREAS OF MVFR IN THE MORNING...THEN CLEARING AND VFR. LOWER CONFIDENCE ON TIMING OF IMPROVING CONDITIONS TONIGHT AND MONDAY...MODERATE CONFIDENCE. VFR THIS EVENING...THEN CONDITIONS LOWERING TO IFR/LIFR LATE TONIGHT THROUGH MONDAY AS RAIN AND PATCHY FOG DEVELOPS FROM SW TO NE. LOW RISK OF PATCHY FREEZING RAIN EARLY MONDAY ACROSS INTERIOR N MA AT THE ONSET OF PRECIPITATION. AREAS OF LLWS POSSIBLE OVER CAPE/ISLANDS DURING MONDAY. KBOS TAF...HIGH CONFIDENCE IN TRENDS BUT LOWER CONFIDENCE ON TIMING. KBDL TAF...HIGH CONFIDENCE IN TRENDS BUT LOWER CONFIDENCE ON TIMING. OUTLOOK /MONDAY NIGHT THROUGH THURSDAY/... MONDAY NIGHT AND TUESDAY...MODERATE TO HIGH CONFIDENCE. MAINLY VFR BUT BRIEF MARGINAL MVFR CIGS CAN/T BE RULED OUT. NORTHWEST WIND GUSTS OF 25 TO 35 KNOTS WITH A FEW UP TO 40 KNOTS POSSIBLE. TUESDAY NIGHT AND WEDNESDAY...HIGH CONFIDENCE IN VFR CONDITIONS. THURSDAY...LOW TO MODERATE CONFIDENCE. LOWER CIGS MAY ADVECT INTO THE REGION DEPENDING ON WIND DIRECTION. SOUTHWEST WIND GUSTS OF 35 TO 40 KNOTS POSSIBLE BY AFTERNOON. && .MARINE... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH MONDAY/... TODAY...QUIET BOATING WEATHER TODAY WITH LIGHT ONSHORE WINDS AND SEAS BELOW SCA THRESHOLDS. TONIGHT AND MONDAY...LIGHT E/SE WINDS IN THE EVENING...THEN INCREASING LATE TONIGHT AND MON MORNING WITH A PERIOD OF GUSTS TO 25-30 KT OVER SOUTHERN AND SE WATERS. WINDS BECOMING S/SW OVER SOUTHERN WATERS LATE MON WHILE REMAINING EASTERLY OVER NE MA WATERS. EXPECT POOR VSBYS LATE TONIGHT AND ESPECIALLY MON IN AREAS OF FOG AND RAIN. OUTLOOK /MONDAY NIGHT THROUGH THURSDAY/...MODERATE CONFIDENCE. MONDAY NIGHT AND TUESDAY...MODERATE TO HIGH CONFIDENCE. STRONG PRESSURE RISES AND EXCELLENT MIXING SHOULD SUPPORT NORTHWEST WIND GUSTS OF 30 TO 40 KNOTS LATE MON NIGHT AND TUE. GALE WATCHES WILL LIKELY BE NEEDED IN THE NEXT 12 TO 24 HOURS. TUESDAY NIGHT AND WEDNESDAY...MODERATE TO HIGH CONFIDENCE. WINDS AND SEAS WILL GRADUALLY DIMINISH THROUGH WEDNESDAY AS A RIDGE OF HIGH PRESSURE BUILDS IN FROM THE WEST. WINDS AND SEAS SHOULD HAVE DROPPED BELOW SMALL CRAFT HEADLINES ACROSS MOST OF OUR WATERS BY MID MORNING WED. THURSDAY...MODERATE CONFIDENCE. STRONG SOUTHWEST LOW LEVEL JET WILL LIKELY RESULT IN NEAR SHORE SOUTHWEST WIND GUSTS OF 35 TO 40 KNOTS ACROSS OUR NEAR SHORE WATERS. GALE HEADLINES MAY BE NEEDED FOR PORTIONS OF THESE WATERS. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...KJC/RLG NEAR TERM...KJC SHORT TERM...KJC/RLG LONG TERM...RLG AVIATION...KJC/RLG MARINE...KJC/RLG
Hazardous weather outlook, Mar 26, 3:36 PM EDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 336 PM EDT SAT MAR 26 2016 CTZ002>004-MAZ002>024-026-RIZ001>008-271945- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 336 PM EDT SAT MAR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. LATE SUNDAY NIGHT AND EARLY MONDAY MORNING...THERE IS A LOW RISK FOR A BRIEF PERIOD OF PATCHY FREEZING RAIN LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING ACROSS INTERIOR NORTHERN MASSACHUSETTS. LATE MONDAY NIGHT AND TUESDAY...THERE IS A LOW RISK FOR BRIEF NORTHWEST WIND GUSTS UP TO 50 MPH RESULTING IN THE NEED FOR A WIND ADVISORY. THURSDAY AND FRIDAY...THERE IS A MODERATE RISK THAT A WIND ADVISORY WILL BE NEEDED FOR A TIME FOR SOUTHWEST WIND GUSTS OF 40 TO 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-271945- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 336 PM EDT SAT MAR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A MODERATE TO HIGH PROBABILITY FOR A PERIOD OF GALE FORCE NORTHWEST WIND GUSTS LATE MONDAY NIGHT INTO TUESDAY. THERE IS A MODERATE TO HIGH PROBABILITY FOR A PERIOD OF NEAR SHORE SOUTHWEST GALE FORCE WIND GUSTS SOMETIME THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DOODY/FRANK FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 3:14 PM EDT | Gale Warning | BOX | 56 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.